# SDR ASAA2015091013021

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,537 hours, 9,734 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROGRAM BUTTON ON CAPTAIN'S FMC/CDU TAKES EXTRAORDINARY EFFORT TO ACTIVATE. ACFT GROUNDED. UPON INITIAL EVALUATION, FOUND THE PROGRAM BUTTON TO FUNCTION NORMALLY AND TAKES NO MORE EFFORT THAN THE F/O'S.  CLEANED WHAT APPEARS TO BE SOFT DRINK RESIDUE FROM THE CDU KEYS.  CDU FUNCTIONS NORMALLY, REF MM 34-61-01.
